# SDR SROM200700014

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR296-CORROSION ON FLOORBEAM UPPER FLANGE AT STA 294 AND RBL 43 TO 53. FLOORBEAM UPPER FLANGE FROM RBL 6 (EXISTING SPLICE) TO RBL 60, STA 294 REMOVED AND REPLACED IAW WITH MFG SRM 53-10-9, FIG 5, SHEET 1-5.
